# SDR VNAA202407100006

- Difficulty date: May 29, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: CC67012201CC6701
- Condition: Worn
- Location: Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WEAR ON LEADING EDGE PANEL 622AR, 622BR AND 631AR AND 531AL AT RH/LH WING. WEAR ON LEADING EDGE PANEL 622AR, 622BR AND 631AR AND 531AL AT RH/LH WING WERE REPAIRED PER REO 690-57-41-432 REV- -AND REO 690-57-41-431 REV- -
